# SDR VNAA202407110024

- Difficulty date: June 4, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC FROM NRC 00084': AFTER REMOVAL, CORROSION ON LH FLOOR SUPPORT BEAM AT BULKHEAD FS 280.00. CORROSION ON LH FLOOR SUPPORT BEAM AT BULKHEAD FS 280.00 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01 AND CRJ-900 SRM 51-42-06-001-001-A01 .
